safeintheskies (safeintheskies) wrote in vaginapagina,
safeintheskies
safeintheskies
vaginapagina

PMS Hell

So first a little background. I'm 24 and have been taking Cerazette for over 2 years. I suffer from M.E./CFS.

I started taking Cerazette for both birth control and to help ease hormonal headaches that i got every month. The pills stopped my periods pretty much completely, I would only have a very very light flow every 3 months or so and my headaches stopped completely.

About 6 months ago my periods started being heavier and more regular and my PMS was ridiculous. I was very teary, suffered mood swings and had stomach pains. Over the last 2 months I've had three periods ( of mid to heavy flow) and my PMS seems to never completely go away.

I've made an appointment with my Doctor to just double check nothing weird is going on but I thought I'd check with you guys to see what you think a) could have caused this and b) could help things go back to how they were. I have a feeling that my Doctor is going to suggest changing the Pill that I'm on and I don't really want that to happen seeing as Cerazette hasn't given me any of the side effects that other Pills have.

Help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments